MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/hed.26154

Медицинская библиотека · Head & neck · 2020

Ceftriaxone-induced radiation recall dermatitis.

Patel Nirav V, Samuels Michael, Elsayyad Nagy

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Radiation recall dermatitis (RRD) is an acute inflammatory skin reaction occurring in a skin area previously exposed to radiotherapy and triggered by subsequent intake of a drug, most commonly a chemotherapeutic agent. RRD secondary to antibiotics has also been reported but is a rare phenomenon overall and there are no reports of RRD in association with ceftriaxone exposure.

METHODS

We report on a 59-year-old patient who had received radiotherapy to the neck bilaterally and who developed RRD 6 months later after a single dose of intramuscular ceftriaxone.

RESULTS

The patient's rash resolved without further intervention over the ensuing 2 days following administration of a single dose of ceftriaxone.

CONCLUSION

This case illustrates that while RRD secondary to antibiotic exposure is rare, it is part of the differential diagnosis to be considered for acute dermatitis when there is a past history of radiotherapy to the same skin area.

Для цитирования: Patel Nirav V, Samuels Michael, Elsayyad Nagy. Ceftriaxone-induced radiation recall dermatitis.. Head & neck. 2020. DOI: 10.1002/hed.26154.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.